# SDR CA150608010

- Difficulty date: June 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 1,671 hours
- Engine: Pwa PW530A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Bfgoodrich
- Component part number: 230800251
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) BEARING FAILURE IN STARTER GENERATOR ON FAN SIDE.
